EconPapers    
Economics at your fingertips  
 

Distance from Bloch-Type Functions to the Analytic Space

Cheng Yuan and Cezhong Tong

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

The analytic space can be embedded into a Bloch-type space. We establish a distance formula from Bloch-type functions to , which generalizes the distance formula from Bloch functions to BMOA by Peter Jones, and to by Zhao.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/610237.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/610237.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:610237

DOI: 10.1155/2014/610237

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:610237